# SDR GTIA9900118

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: SA251
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - LEFT FORWARD EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED B5-32 BATTERY PACK IAW MM 24-30-0.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.  (M)
